MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) SYRINGE 1ML LL W/NDL ECLIPSE 27X1/2 RB; PISTON SYRINGE

BECTON DICKINSON MEDICAL (SINGAPORE) SYRINGE 1ML LL W/NDL ECLIPSE 27X1/2 RB; PISTON SYRINGE
Model Number 305789
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 2 syringes 1ml ll w/ndl eclipse 27x1/2 rb experienced difficult plunger movement and product damage/deformation -device still operable.The product defects were noted prior to use.The following information was provided by the initial reporter: syringe can¿t use normally.Plunger rebounded when pull out.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.10.Device available for eval?: yes.D.10.Returned to manufacturer on: 4/14/2020.H.6.Investigation: one video and two samples were received by our quality team for evaluation.From the video it was observed that the plunger rebounded when withdrawn.The two samples were subjected to inspection by withdrawing the plunger and observed the plunger start to rebound.The eclipse needle product was removed.The plunger was then withdrawn but did not observe the plunger rebound.Another eclipse needle product was attached to the syringes and also did not observed the plunger rebound.The eclipse needle product was subjected to inspection to check for clog.No clog was observed.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.The affected batch had already reached its expiration date of sep-2018.The affected product was detected before usage during stock clearance.Observed plunger rebound when the syringe is attached to the eclipse needle product.Further evaluation on the eclipse needle found no clogged needle.Also, with only the syringe product alone, the plunger was withdraw but did not observed the plunger rebound.Therefore, root cause could not be established.H3 other text : see h.10.

Brand Name
SYRINGE 1ML LL W/NDL ECLIPSE 27X1/2 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key9928951
Report Number8041187-2020-00195
Device Sequence Number14159955
Product Code FMF
UDI-Device Identifier30382903057895
UDI-Public30382903057895
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K941562
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2018
Device Model Number305789
Device Catalogue Number305789
Device Lot Number3260071
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2020
Initial Date Received by Manufacturer 03/16/2020
Supplement Date Received by Manufacturer03/16/2020
Initial Report FDA Received Date04/06/2020
Supplement Report FDA Received Date05/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;